2 Publications

Mark all

[2]
2024 | Published | Journal Article | IST-REx-ID: 17475 | OA
Koval I, Kwan MA. Exponentially many graphs are determined by their spectrum. Quarterly Journal of Mathematics. 2024;75(3):869-899. doi:10.1093/qmath/haae030
[Published Version] View | Files available | DOI | arXiv
 
[1]
2021 | Submitted | Preprint | IST-REx-ID: 14278 | OA
Koval I. Local strong Birkhoff conjecture and local spectral rigidity of almost every ellipse. arXiv. doi:10.48550/ARXIV.2111.12171
[Preprint] View | DOI | Download Preprint (ext.) | arXiv
 

Search

Filter Publications

Display / Sort

Citation Style: AMA

Export / Embed

Grants


2 Publications

Mark all

[2]
2024 | Published | Journal Article | IST-REx-ID: 17475 | OA
Koval I, Kwan MA. Exponentially many graphs are determined by their spectrum. Quarterly Journal of Mathematics. 2024;75(3):869-899. doi:10.1093/qmath/haae030
[Published Version] View | Files available | DOI | arXiv
 
[1]
2021 | Submitted | Preprint | IST-REx-ID: 14278 | OA
Koval I. Local strong Birkhoff conjecture and local spectral rigidity of almost every ellipse. arXiv. doi:10.48550/ARXIV.2111.12171
[Preprint] View | DOI | Download Preprint (ext.) | arXiv
 

Search

Filter Publications

Display / Sort

Citation Style: AMA

Export / Embed